* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Finite-time H∞ Control of Cascade Nonlinear Switched Systems under State-Dependent Switching

Qingyu Su* and Xiaolong Jia
International Journal of Control, Automation, and Systems, vol. 16, no. 1, pp.120-128, 2018

Abstract : "In this paper, we investigate the finite-time H∞ control problem for the class of cascade nonlinear switched systems consisting of two parts which are also switched systems using a state-dependent switching method. The state feedback controller and the switching law are designed respectively, which guarantees that the corresponding closed-loop system is finite-time bounded and has a prescribed H∞ performance index; the corresponding sliding motion problems are also considered. Sufficient conditions for the solvability of the problem are obtained. A numerical example is given to demonstrate the validity of the proposed approach."

Keyword : "Cascade nonlinear switched systems, finite-time H∞ control, state-dependent switching method, sliding motion."

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782